# SDR P5CA0401228

- Difficulty date: September 22, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 9,604 hours, 1,683 cycles
- Engine: Ge CF680C2*
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SWITCHING FROM APU TO SHIPS POWER RECEIVED EICAS MSG (ELEC GEN OFF 1), (ELEC GEN OFF 2), (ELEC GEN OFF 3).  SWAPPED NR 1 AND NR 2 GCU, RECYCLED C/B'S, ENGINE START NORMAL IAW AMM 71-00-00.
